# SDR AMTA200700568

- Difficulty date: October 27, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N321TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 1741010301
- Part serial: 001951
- Condition: Unserviceable
- Location: Nr  Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: J, A

## Discrepancy

NR 1 FMC SCREEN BLANK.  REMOVED AND REPLACED NR 1 FMC CDU IAW MM 34-61-01. OPS CHECK GOOD.  (K)
